# SDR CHQ00018

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 004
- Aircraft time: 27,887 hours, 29,694 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILURE.
